# SDR UALA2009100503103

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 39,563 hours, 11,016 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT IDG DRIVE LIGHT ILLUMINATING.  SERVICED RT IDG.  FOUND CHAFED AND SHORTING WIRES IN HARNESS W3538 ABOUT 8 INCHES FROM IDG CONNECTOR D10964.  MADE SPLICE REPAIR OF RT GEN WIRES W3538-203B (R)-18.  SPLICES LOCATED IN HORIZONTAL RUN BETWEEN TWO CLAMPS APPROX 16 INCHES FROM IDG CONNECTOR D10964.  SERVICED RT IDG.  WIRES NEED TO BE REPLACED WITHIN 500 HOURS.  WHILE REPAIRING RT IDG WIRING FOUND WIRES TO START VALVE CHAFED.  DAMAGE WAS TO INSULATION ONLY.  RE-INSULATED WIRES.
